# SDR CHQA200900125

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N836RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145713
- Aircraft time: 13,281 hours, 12,911 cycles
- Engine: Allsn AE3007A
- Engine time: 12,830 hours, 11,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT AFT EXTERIOR OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  THE RIGHT AFT EXTERIOR OVERWING EMERGENCY LIGHT BULB WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
